Our expert says:
Adco-Dol is the generic of Pynstop. These two tablets are the only ones with 450mg Paracetamol, 45mg Caffeine, 10mg Codeine and 5mg Doxylamine Succinate.
Syndol is similar but it contains only 30mg of Caffeiene.
Sorry to have to delete NOLA's post but her answer was factually incorrect.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.